MathSciNet Relay Station
MathSciNet bibliographic data
MR1105199 58F23 (30C15 30C55 65H05)
Meier, Hans-Günter The relaxed Newton-iteration for rational functions: the limiting case. Complex Variables Theory Appl. 16 (1991), no. 4, 239–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement